On the alternative method for the biharmonic equation
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 532-534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a25,
author = {G. Markhasev},
title = {On the alternative method for the biharmonic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {532--534},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a25/}
}
G. Markhasev. On the alternative method for the biharmonic equation. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 532-534. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a25/